# SDR CALA9900286

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EXIT IDENTIFIER LIGHT AT LEFT AFT LAV WALL INOPERATIVE.  MAINTENANCE FOUND A LOOSE GROUND WIRE.  THE WIRE WAS SECURED IAW MM 33-51-00, PAGE 903 AND OPERATION WAS RESTORED.
